Volume 2 (2002)

Download this article
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals

A functor-valued invariant of tangles

Mikhail Khovanov

Algebraic & Geometric Topology 2 (2002) 665–741

DOI: 10.2140/agt.2002.2.665

Forward citations
M M Asaeda, J H Przytycki, A S Sikora, Categorification of the Kauffman bracket skein module of I–bundles over surfaces, Algebraic & Geometric Topology 4 (2004) 1177
D Bar-Natan, On Khovanov's categorification of the Jones polynomial, Algebraic & Geometric Topology 2 (2002) 337
D Bar-Natan, Khovanov's homology for tangles and cobordisms, Geometry & Topology 9 (2005) 1443
J Brundan, C Stroppel, Highest weight categories arising from Khovanov's diagram algebra II: Koszulity, Transformation Groups 15 (2010) 1
S Cautis, J Kamnitzer, Knot homology via derived categories of coherent sheaves II, $\mathfrak{sl}_{m}$ case, Inventiones mathematicae 174 (2008) 165
D Clark, S Morrison, K Walker, Fixing the functoriality of Khovanov homology, Geometry & Topology 13 (2009) 1499
S Gukov, Gauge theory and knot homologies, Fortschritte der Physik 55 (2007) 473
T Ohtsuki, Problems on invariants of knots and 3–manifolds, from "Invariants of Knots and 3--manifolds (Kyoto 2001)", Geometry & Topology Monographs (2004) 377
R Rezazadegan, Seidel–Smith cohomology for tangles, Selecta Mathematica 15 (2009) 487
H M Russell, The Bar-Natan skein module of the solid torus and the homology of (n, n) Springer varieties, Geometriae Dedicata 142 (2009) 71
C Stroppel, Parabolic category O, perverse sheaves on Grassmannians, Springer fibres and Khovanov homology, Compositio Mathematica 145 (2009) 954